# SDR TWAA9804404

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, ON TOP OF LEFT WING, TOP SURFACE OF LE BULL NOSE PANEL AFT OF NR 5 SLAT, OUTER SURFACE OF COMPOSIT MATERIAL WAS CRACKED IN TEN DIFFERENT PLACES.  INSTALLED WEB LAYUPS REPAIR PER SRM 57-41-01.  (M)
